Institut de Mathématiques de Marseille, UMR 7373




Rechercher


Accueil >

Recherche approfondie

par Année
par Auteur
par Thème
par Type

(13) Production(s) de FERENCZI S.

   1  2 >
--------------------
+ Substitutions and Möbius disjointness arxiv link

Auteur(s): Ferenczi S., Kułaga-Przymus Joanna, Lemańczyk Mariusz, Mauduit C.

(Document sans référence bibliographique)


--------------------
+ Diagonal changes for every interval exchange transformation doi link

Auteur(s): Ferenczi Sébastien

(Article) Publié: Geometriae Dedicata, vol. p. (2015)


--------------------
+ A generalization of the self-dual induction to every interval exchange transformation hal link

Auteur(s): Ferenczi Sébastien

(Article) Publié: Annales De L'institut Fourier, vol. p. (2014)


--------------------
+ ON SARNAK'S CONJECTURE AND VEECH'S QUESTION FOR INTERVAL EXCHANGES hal link

Auteur(s): Ferenczi Sébastien, Mauduit C.

(Document sans référence bibliographique) 2014-00-00


--------------------
+ COMBINATORIAL METHODS FOR INTERVAL EXCHANGE TRANSFORMATIONS hal link

Auteur(s): Ferenczi Sébastien

(Article) Publié: Southeast Asian Bulletin Of Mathematics, vol. 37 p.47-66 (2013)


--------------------
+ Clustering Words and Interval Exchanges hal link

Auteur(s): Ferenczi Sébastien, Zamboni Luca Q.

(Article) Publié: Journal Of Integer Sequences, vol. p. (2013)


--------------------
+ Billiards in regular 2n-gons and the self-dual induction doi link

Auteur(s): Ferenczi Sébastien

(Article) Publié: Journal Of The London Mathematical Society, vol. 87 p.766-784 (2013)


   1  2 >